IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v33y2003i1p109-116.html
   My bibliography  Save this article

A solution to the ruin problem for Pareto distributions

Author

Listed:
  • Ramsay, Colin M.

Abstract

No abstract is available for this item.

Suggested Citation

  • Ramsay, Colin M., 2003. "A solution to the ruin problem for Pareto distributions," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 109-116, August.
  • Handle: RePEc:eee:insuma:v:33:y:2003:i:1:p:109-116
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-6687(03)00147-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Dickson, David C.M. & dos Reis, Alfredo D. Egídio & Waters, Howard R., 1995. "Some Stable Algorithms in Ruin Theory and Their Applications," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 25(02), pages 153-175, November.
    2. H. Panjer, Harry & Shaun Wang, 2, 1993. "On the Stability of Recursive Formulas," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 23(02), pages 227-258, November.
    3. Embrechts, P. & Villasenor, J. A., 1988. "Ruin estimates for large claims," Insurance: Mathematics and Economics, Elsevier, vol. 7(4), pages 269-274, December.
    4. Dickson, David C. M., 1989. "Recursive calculation of the probability and severity of ruin," Insurance: Mathematics and Economics, Elsevier, vol. 8(2), pages 145-148, June.
    5. Ramsay, Colin M. & Usabel, Miguel A., 1997. "Calculating Ruin Probabilities via Product Integration," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 27(02), pages 263-271, November.
    6. Dickson, David C. M. & Waters, Howard R., 1991. "Recursive Calculation of Survival Probabilities," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 21(02), pages 199-221, November.
    7. Goovaerts, Marc & de Vylder, Florian, 1984. "A Stable Recursive Algorithm for Evaluation of Ultimate Ruin Probabilities," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 14(01), pages 53-59, April.
    8. Thorin, Olof & Wikstad, Nils, 1977. "Calculation of Ruin Probabilities when the Claim Distribution is Lognormal," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 9(1-2), pages 231-246, January.
    9. Embrechts, P. & Veraverbeke, N., 1982. "Estimates for the probability of ruin with special emphasis on the possibility of large claims," Insurance: Mathematics and Economics, Elsevier, vol. 1(1), pages 55-72, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Woo, Jae-Kyung, 2011. "Refinements of two-sided bounds for renewal equations," Insurance: Mathematics and Economics, Elsevier, vol. 48(2), pages 189-196, March.
    2. repec:eee:insuma:v:78:y:2018:i:c:p:136-156 is not listed on IDEAS
    3. Michal Brzezinski, 2016. "Robust estimation of the Pareto tail index: a Monte Carlo analysis," Empirical Economics, Springer, vol. 51(1), pages 1-30, August.
    4. Albrecher, Hansjörg & Constantinescu, Corina & Loisel, Stephane, 2011. "Explicit ruin formulas for models with dependence among risks," Insurance: Mathematics and Economics, Elsevier, vol. 48(2), pages 265-270, March.
    5. Albrecher, Hansjörg & Kortschak, Dominik, 2009. "On ruin probability and aggregate claim representations for Pareto claim size distributions," Insurance: Mathematics and Economics, Elsevier, vol. 45(3), pages 362-373, December.
    6. Michał Brzeziński, 2013. "Robust estimation of the Pareto index: A Monte Carlo Analysis," Working Papers 2013-32, Faculty of Economic Sciences, University of Warsaw.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:33:y:2003:i:1:p:109-116. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.